# SDR DXTA200907303746

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 7,598 hours, 4,908 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: LB0618A
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PAC IS SMOKING / OVERHEATING.  REPLACED CABIN ACM DUE TO INTERNAL FAILURE WITH REPAIRED UNIT.  WORK PERFORMED IAW MM 21-51-00.  LEAK & OPS CHECKS GOOD.
